# SDR C2XA07CL032

- Difficulty date: March 17, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 11,385 hours, 8,957 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100401
- Part serial: 1474
- Condition: Leaking
- Location: Nlg
- Part time: 11,385 hours, 8,957 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2464 THE CREW REPORTED A VERY LOUD WIND NOISE UNDER NOSE OF AIRCRAFT FOR SEVERAL MINUTES AFTER TAKEOFF.  THE CREW SUSPECTED THE NOSE GEAR DOORS DID NOT FULLY CLOSE.  NO INDICATION WAS NOTED ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
